# SDR CA151209006

- Difficulty date: December 7, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 6,535 hours
- Engine: Pwc PW150A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Proximity Sensor
- Part time: 6,138 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) THE LANDING GEAR WOULD NOT RETRACT WHEN SELECTED UP, AND THE TRANSIT LIGHT REMAINED ON. THE CREW COMPLETED AN UNEVENTFUL RETURNED TO THE DEPARTURE AERODROME.  A NOSE LANDING GEAR WOW PROXIMITY SENSOR HARNESS WAS FOUND WITH A BROKEN WIRE, AND REPLACED WITH SATISFACTORY CHECKS CARRIED OUT.
